Ibuprofen and Blood alkaline phosphatase increased - from FDA reports
Blood alkaline phosphatase increased is found among people who take Ibuprofen, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Acetaminophen, and have Pain. This review analyzes which people have Blood alkaline phosphatase increased with Ibuprofen. It is created by eHealthMe based on reports of 98,435 people who have side effects when taking Ibuprofen from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Apr, 28, 2017
98,435 people reported to have side effects when taking Ibuprofen.
Among them, 431 people (0.44%) have Blood Alkaline Phosphatase Increased
Number of reports submitted per year:
Time on Ibuprofen when people have Blood Alkaline Phosphatase Increased *:
- < 1 month: 47.62 %
- 1 - 6 months: 28.57 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 2.38 %
- 2 - 5 years: 19.05 %
- 5 - 10 years: 2.38 %
- 10+ years: 0.0 %
Gender of people who have Blood Alkaline Phosphatase Increased when taking Ibuprofen *:
- female: 63.33 %
- male: 36.67 %
Age of people who have Blood Alkaline Phosphatase Increased when taking Ibuprofen *:
- 0-1: 0.27 %
- 2-9: 2.13 %
- 10-19: 6.91 %
- 20-29: 6.12 %
- 30-39: 15.43 %
- 40-49: 19.95 %
- 50-59: 22.07 %
- 60+: 27.13 %
Top conditions involved for these people *:
- Pain (43 people, 9.98%)
- Multiple Sclerosis (27 people, 6.26%)
- Depression (26 people, 6.03%)
- Preventive Health Care (23 people, 5.34%)
- Osteoporosis (23 people, 5.34%)
Top co-used drugs for these people *:
- Acetaminophen (55 people, 12.76%)
- Aspirin (52 people, 12.06%)
- Omeprazole (28 people, 6.50%)
- Zometa (27 people, 6.26%)
- Celebrex (24 people, 5.57%)
Top other side effects for these people *:
- Alanine Aminotransferase Increased (281 people, 65.20%)
- Aspartate Aminotransferase Increased (210 people, 48.72%)
- Gamma-Glutamyltransferase Increased (110 people, 25.52%)
- Fever (110 people, 25.52%)
- Blood Bilirubin Increased (105 people, 24.36%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Blood alkaline phosphatase increased when taking Ibuprofen?
- Check symptoms - is blood alkaline phosphatase increased caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Ibuprofen has active ingredients of ibuprofen. It is often used in pain. (latest outcomes from Ibuprofen 103,681 users)
Blood Alkaline Phosphatase Increased
Blood alkaline phosphatase increased has been reported by people with high blood pressure, rheumatoid arthritis, osteoporosis, depression, pain (latest reports from 23,655 Blood alkaline phosphatase increased patients).
Browse all side effects of Ibuprofena b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Blood alkaline phosphatase increasedBlood alkaline phosphatase increased
Could your condition cause Blood alkaline phosphatase increasedBlood alkaline phosphatase increased
What would happen?
Can you answer these questions?
I have been taking ibuprofen about 4 times a week for pain as needed for about a month. Last night I woke up and had a nose bleed. Can the ibuprofen cause this and if I stop taking it will the nose bleeds stop or has it stopped for you? It is 600mg per pill. The nose bleed did not last long, ...
After a few weeks of Ibuprofen for foot pain, I developed hot spots, soreness and pain in lower legs with fever. By the time I saw the doctor, symptoms had improved and tests did not indicate blood clots but all symptoms pointed to that.
You may be interested in these reviews
HI I have been suffering from burning mouth syndrome for one year. I am trying to find the cause and the possibility of it ending...I took Ibuprofren for at least a month while I was having dental work, I had a rough root canal and a tooth pulled...after the root canal I started taking ...
Had acute pancreatitis recently and severe abdominal pain. My enzyme levels were very high I was admitted to hospital and put on a drip and scanned by ultrasound and CT. Nothing untoward was found and after being on a drip I was allowed home. Three months prior to this I had pain in my gall ...
It's 4;06 am I'm scared to go back to sleep but exhausted. The nightmares are beyond bizarre. Surely I am a very distorted or creative individual to manufacturer such horrendous absurdity. Or I suppose my choice of television shows must change. I was taking ibuprofen for sinus cold and hurt my ...